# SDR R61A2024011200786

- Difficulty date: December 22, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 37,339 hours, 28,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON 2 FASTENERS STR 1L-1R FWD OF SKIN SPLICE ON 3RD ROW FR 34. REMOVED LIGHTNING STRIKE DAMAGE FR 34 SKIN SPLICE BETWEEN STRG. 1L -1R, BY REMOVE AND REPLACING RIVET IN AREA 1 FREEZE PLUG BUSHING PER ETD2023--170-032829 REV.:B.
